IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of valuation theory


Author: Merle E. Manis
Journal: Bull. Amer. Math. Soc. 73 (1967), 735-736
DOI: https://doi.org/10.1090/S0002-9904-1967-11852-4
MathSciNet review: 0218349
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Algebra commutative, Chapter 5, 6, Hermann, Paris, 1964. MR 194450
  • 2. S. Chase, D. K. Harrison and A. Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc., No. 52, 1965. MR 195922
  • 3. D. K. Harrison, Finite and infinite primes in rings and fields, Mem. Amer. Math. Soc. No. 68, 1967. MR 207735
  • 4. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 121392
  • 5. O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, New York, 1960. MR 120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11852-4

American Mathematical Society